MathSciNet Relay Station
MathSciNet bibliographic data
MR1194955 46B20 (03E35 46B03 54H05)
Namioka, I.; Pol, R. Mappings of Baire spaces into function spaces and Kadec renorming. Israel J. Math. 78 (1992), no. 1, 1–20.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement